I'm sorry I left you half-answered last time. I seriously suggest you go to another doctor fairly soon. the symptoms you described in your previous question were a bit contradictory but this happens in some problems. In my poor knowledge I'd point out a potential hyperaldosteronism
or adrenal gland malfunctions (aldosterone
leads to loss of K+ that leads to arrhythmias, tingling
in extremities; RAA axis is a vasoconstrictor thus the hypertension; aldosterone also causes you to retain Na+ and water, explaining the hypertension and loss of appetite/thirst; exhaustion, hypertension could relate to the function of the adrenal gland). have your RAA (renin/angiotensin/aldosterone) axis checked. this could be kidney
or adrenal gland problems potentially. my email is firstname.lastname@example.org if I can help out any way.
however, i strongly suggest you have another doctor check you out and potentially have you checked by specialists. I doubt it's neurologic (although you are probably mentally enhancing it all by the considerable worry).